# SDR SWAA103227

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 47,149 hours, 38,623 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND LT WING NR 2 SLAT DELAMINATED.  REPAIRED SLAT PER MM.
